# SDR RU32001F00000

- Difficulty date: July 3, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Cover
- Part number: 38826081H
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU MODEL NUMBER GTCP 36-150RJ.  THE LOW PRESSURE FUEL FILTER COVER MOUNTING EAR WAS COMPLETELY BROKEN OFF THE COVER WHERE THE MOUNTING BOLT ATTACHES THE COVER TO THE FUEL CONTROL.  APU CONTINUED TO RUN AFTER EAR BROKE OFF.
